A1 Journal article (refereed)
A note on ϕ-uniform domains (2016)

Nandi, D. (2016). A note on ϕ-uniform domains. Journal of Analysis, 24(1), 51-56. https://doi.org/10.1007/s41478-016-0004-7

JYU authors or editors

Publication details

All authors or editors: Nandi, Debanjan

Journal or series: Journal of Analysis

ISSN: 0971-3611

Publication year: 2016

Volume: 24

Issue number: 1

Pages range: 51-56

Publisher: Forum d´Analystes

Publication country: India

Publication language: English

DOI: https://doi.org/10.1007/s41478-016-0004-7

Publication open access: Not open

Publication channel open access:

Free keywords: quasihyperbolic metric; ϕ-uniform domains; ϕ-John domains; Quasiconvex

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 0

Last updated on 2023-06-02 at 19:40